A 43-year-old female asked:
Disclaimer

have started taking ferrous sulfate for ida 2 tablets daily over past month. started having ringing in my ears over past few days...causes?

1 doctor answer
Dr. Victor Bonuel
38 years experience Internal Medicine
It could be a side: Effect of the iron pills or a sign of ear infection/ inflammation or from chronic exposure to noise etc.See an ENT if ur symptoms worsen. Take care! http://www.M.Webmd.Com/a-to-z-guides/tc/ringing-in-the-ears-tinnitus-topic-overview.
Answered on Jun 10, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 50-year-old female asked:
Dr. Brian Lawenda
24 years experience Radiation Oncology
Yes, but depends: It takes a few months to recover the loss of blood from a blood draw. If you get frequent blood draws of sufficient volume, you could get anemic. Most ... Read More
1
1 comment
4
4 thanks
A 43-year-old female asked:
Dr. Kelty Baker
28 years experience Hematology
Tinnitus: Neither iron deficiency or iron tablets are on the list of things that cause tinnitus (ringing in the ears). There is a long list of conditions and me ... Read More
1
1 comment
A 34-year-old female asked:
Dr. Ed Friedlander
44 years experience Pathology
As tolerable: See how much of this you are able to take. Ask your physician about some of the new injectable / infusable forms of iron -- they're much easier than t ... Read More
1
1 thank
A 20-year-old female asked:
Dr. David Schechter
37 years experience Family Medicine
Yes: Have it rechecked in 8 weeks to see how much more you need.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month